Kevin has had the headaches forever, for the first time last month he did have a bloody nose. As mentioned above, high blood pressure in addition to a nose bleed would be a concearn. As for Kevin, I think it was an isolated incident that at this time I am going to chuck up to: 1. sinus congestion, 2.
headache (which I believe are related to the blood vessels in the brain) 3. A/C causing dryness. If your blood pressure checked out ok, blood work checked out ok, I woould mention it to the doc, keep an eye on it and maybe just chuck it up to another side affect. If you don’t mind spending the time on the phone, you could call Baxter, if gammaguard is what you use. They are in Deerfield Illinois, and they have a special dept. that takes care of adverse reactions. They can tell you if the nose bleeds are common. Also, is the nose spray you are using a steroid? That too could cause the nose bleeds. 3 Benadryl’s more than likeley are totaly drying up the mucos membrane if I had to make a guess and your B/P checks out ok. Good luck!
Dawn Kevies mom